| Texto completo | |
| Autor(es): |
Valencia, Fabricio
;
Varea, Carlos
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF GEOMETRIC ANALYSIS; v. 32, n. 12, p. 40-pg., 2022-12-01. |
| Resumo | |
We characterize those real flag manifolds that can be endowed with invariant generalized almost complex structures. We show that no GM(2)-maximal real flag manifolds admit integrable invariant generalized almost complex structures. We give a concrete description of the generalized complex geometry on the maximal real flags of type B-2, G(2), A(3), and D-l with l >= 5, where we prove that the space of invariant generalized almost complex structures under invariant B-transformations is homotopy equivalent to a torus and we classify all invariant generalized almost Hermitian structures on them. (AU) | |
| Processo FAPESP: | 20/07704-7 - Teoria de Morse em grupoides de Lie e stacks |
| Beneficiário: | Fabricio Valencia Quintero |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado |
| Processo FAPESP: | 20/12018-5 - Estruturas Superiores em Geometria e Física Matemática |
| Beneficiário: | Carlos Augusto Bassani Varea |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |